# SDR CALA0101001

- Difficulty date: November 13, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER ATTACH FITTING IN FUSELAGE CORRODED AT R/H AFT O/B FORWARD LUG AND AT L/H AFT O/B FORWARD LUG. THE CORROSION WAS REMOVED AND AN OVERSIZE BUSHING WAS INSTALLED AT EACH LOCATION IAW ECRA 5340-01356.
